Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptoticity of grafting and Teichmüller rays

Subhojoy Gupta

Geometry & Topology 18 (2014) 2127–2188
Bibliography
1 L V Ahlfors, Lectures on quasiconformal mappings, University Lecture Series 38, Amer. Math. Soc. (2006) MR2241787
2 A Beurling, L Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956) 125 MR0086869
3 C J Bishop, Bi-Lipschitz approximations of quasiconformal maps, Ann. Acad. Sci. Fenn. Math. 27 (2002) 97 MR1884352
4 S A Bleiler, A J Casson, Automorphisms of surfaces after Nielsen and Thurston, London Math. Soc. Student Texts 9, Cambridge Univ. Press (1988) MR964685
5 F Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form, Ann. Fac. Sci. Toulouse Math. 5 (1996) 233 MR1413855
6 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
7 Y E Choi, D Dumas, K Rafi, Grafting rays fellow travel Teichmüller geodesics, Int. Math. Res. Not. 2012 (2012) 2445 MR2926987
8 R Díaz, I Kim, Asymptotic behavior of grafting rays, Geom. Dedicata 158 (2012) 267 MR2922715
9 D Dumas, The Schwarzian derivative and measured laminations on Riemann surfaces, Duke Math. J. 140 (2007) 203 MR2359819
10 D Dumas, Complex projective structures, from: "Handbook of Teichmüller theory, Vol. II" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 13, Eur. Math. Soc. (2009) 455 MR2497780
11 D Dumas, M Wolf, Projective structures, grafting and measured laminations, Geom. Topol. 12 (2008) 351 MR2390348
12 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Fundamentals of hyperbolic geometry: Selected expositions" (editors R D Canary, D Epstein, A Marden), London Math. Soc. Lecture Note Ser. 328, Cambridge Univ. Press (2006) 117 MR2235711
13 G Faltings, Real projective structures on Riemann surfaces, Compositio Math. 48 (1983) 223 MR700005
14 A Fathi, F Laudenbach, V Poénaru, Thurston's work on surfaces, Mathematical Notes 48, Princeton Univ. Press (2012) MR3053012
15 W M Goldman, Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987) 297 MR882826
16 S Gupta, Asymptoticity of grafting and Teichmüller rays, II, to appear in Geom. Dedicata.
17 S Gupta, On the asymptotic behavior of complex earthquakes and Teichmüller disks, to appear in AMS Contemp. Math. Proceedings
18 J H Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics, Vol. 1, Matrix Editions (2006) MR2245223
19 J H Hubbard, H Masur, Quadratic differentials and foliations, Acta Math. 142 (1979) 221 MR523212
20 Y Imayoshi, M Taniguchi, An introduction to Teichmüller spaces, Springer, Tokyo (1992) MR1215481
21 N V Ivanov, Isometries of Teichmüller spaces from the point of view of Mostow rigidity, from: "Topology, ergodic theory, real algebraic geometry" (editors V Turaev, A Vershik), Amer. Math. Soc. Transl. Ser. 2 202, Amer. Math. Soc. (2001) 131 MR1819186
22 Y Kamishima, S P Tan, Deformation spaces on geometric structures, from: "Aspects of low-dimensional manifolds" (editors Y Matsumoto, S Morita), Adv. Stud. Pure Math. 20, Kinokuniya, Tokyo (1992) 263 MR1208313
23 M Kapovich, Hyperbolic manifolds and discrete groups, Modern Birkhäuser Classics, Birkhäuser (2009) MR2553578
24 R S Kulkarni, U Pinkall, A canonical metric for Möbius structures and its applications, Math. Z. 216 (1994) 89 MR1273468
25 A Lenzhen, H Masur, Criteria for the divergence of pairs of Teichmüller geodesics, Geom. Dedicata 144 (2010) 191 MR2580426
26 H Masur, Uniquely ergodic quadratic differentials, Comment. Math. Helv. 55 (1980) 255 MR576605
27 H Masur, Dense geodesics in moduli space, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 417 MR624830
28 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982) 169 MR644018
29 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283 MR1478844
30 C Pommerenke, Boundary behaviour of conformal maps, Grundl. Math. Wissen. 299, Springer, Berlin (1992) MR1217706
31 K P Scannell, M Wolf, The grafting map of Teichmüller space, J. Amer. Math. Soc. 15 (2002) 893 MR1915822
32 K Strebel, Quadratic differentials, Ergeb. Math. Grenzgeb. 5, Springer, Berlin (1984) MR743423
33 H Tanigawa, Grafting, harmonic maps and projective structures on surfaces, J. Differential Geom. 47 (1997) 399 MR1617652
34 W P Thurston, Minimal stretch maps between hyperbolic surfaces, arXiv:math.GT/980139
35 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)